Header

UZH-Logo

Maintenance Infos

Expressives, majoratives, and ineffability


Mildenberger, Carl David (2017). Expressives, majoratives, and ineffability. Kriterion - Journal of Philosophy, 31(2):1-16.

Statistics

Downloads

4 downloads since deposited on 04 Dec 2020
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:01 Faculty of Theology > Center for Ethics
06 Faculty of Arts > Institute of Philosophy
Dewey Decimal Classification:100 Philosophy
Language:English
Date:2017
Deposited On:04 Dec 2020 08:44
Last Modified:04 Dec 2020 08:52
Publisher:Institut für Philosophie an der Universität Salzburg
ISSN:1019-8288
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Official URL:http://www.kriterion-journal-of-philosophy.org/kriterion/issues/Permanent/Kriterion-mildenberger-01.pdf

Download

Green Open Access

Download PDF  'Expressives, majoratives, and ineffability'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 368kB
Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)